# SDR USAA920081460

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 29,334 hours, 12,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 973 PDX-CLT - EMERGENCY EQUIPMENT - BREAKAWAY FLASHLIGHTS AT 2L AND 1L JUMPSEATS NEED REPLACED.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHTS AT 2L AND 1L AND BREAKAWAY STRAPS.  (S)
